# SDR COMA9810063

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TORQUE INDICATION FLUCTUATED +- 20 PERCENT DURING TAKEOFF ROLL.  DEFERRED THE ELECTRONIC ENGINE CONTROL SYSTEM.
